# SDR DALA1150323116

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RIB 10 3 EACH OUTER PINS HAVE WEAR MARKS ON HEAD SIDE.  ON INSPECTION FOUND DEEP SCRATCHES ON HEAD SIDE, FOUND TO BE OUT OF LIMITS IAW A319 AMM 54-51-17-200-002.  RECEIVED 3 EACH NEW OUTER PINS, TO BE INSTALLED ON W/C 5450-30205-02.
